advertisement
Question
Posted by: Monique | 2009/01/22

Loose Stomach

I am currently taking Glucophage and Eltroxin and my stomach has become very very soft. Could this be a side effect of the medication. I am going to the toilet about three times a day and it is like water. I do not feel ill with it. Could this be a side effect of the Glucophage or Eltroxin. Please advise

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Monique
Glucophage can cause diarrhoea and nausea. Try taking Fybogel orange - it will absorb some of the water and help for the very watery stools
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement